MathSciNet Relay Station
MathSciNet bibliographic data
MR2819953 62J10 (60E05 60E15 62H05)
Wang, Bin; Wang, Ruodu The complete mixability and convex minimization problems with monotone marginal densities. J. Multivariate Anal. 102 (2011), no. 10, 1344–1360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement